I'm very sorry that Buddy may have had a seizure. This may be related to his hyperthyroid condition, as his dosage of methimazole may need to be adjusted. He also could have accidentally gotten into a non-food item, human medication, or another item that he chewed and/or ingested, that caused this reaction. If you have any houseplants or flowers, check them for nibble marks. He could have also gotten into the trash.
It should not be related to a side effect of the Feline Leukemia vaccine, because seizures are not counted among the side effects; there are rarely side effects from this vaccine.
Because Buddy is a senior cat with hyperthyroidism, he should be tested for other common diseases of older cats like diabetes, liver disease, and kidney disease.
It would be advisable to have Buddy seen in person by a vet, asap, to have some blood work and determine if his thyroid medication needs to be adjusted and/or if he has any other underlying medical conditions that may have caused this seizure. He could have epilepsy, but this also could have been a one time event that won't happen again. Here is more information:
Monitor him closely for any other unusual symptoms, but he should definitely be evaluated in person by a vet and have lab work done. If he should have what appears to be another seizure, bring him to the ER vet center right away, to be assessed.
I hope all will be well with Buddy and please let me know how he's doing and what the vet tells you. Thanks!
Please be so kind as to rate my answer with positive feedback, as that is the only way I receive recognition from the website for my assistance. Thank you very much!
Providing a positive rating will not end our conversation, should you need me for any follow-up. Simply click 'Reply to Expert' for clarification or additional information, if needed.